# SDR RAIA990132

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 2312 · VHF Communications System
- Part: R/T Unit
- Part number: 7510700807
- Condition: Failed
- Location: Nr 1 Comm
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PHL - FLT 7760 - NR 1 RADIO WILL NOT TRANSMIT.  MAINTENANCE REPLACED NR 1 COMM R/T.  (X)
